Normal forms for parabolic partial differential equations
Annales de l'I.H.P. Physique théorique, Volume 58 (1993) no. 3, pp. 287-308.
@article{AIHPA_1993__58_3_287_0,
     author = {Eckmann, J.-P. and Epstein, H. and Wayne, C. E.},
     title = {Normal forms for parabolic partial differential equations},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {287--308},
     publisher = {Gauthier-Villars},
     volume = {58},
     number = {3},
     year = {1993},
     zbl = {0791.35057},
     mrnumber = {1222944},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1993__58_3_287_0/}
}
TY  - JOUR
AU  - Eckmann, J.-P.
AU  - Epstein, H.
AU  - Wayne, C. E.
TI  - Normal forms for parabolic partial differential equations
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1993
DA  - 1993///
SP  - 287
EP  - 308
VL  - 58
IS  - 3
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1993__58_3_287_0/
UR  - https://zbmath.org/?q=an%3A0791.35057
UR  - https://www.ams.org/mathscinet-getitem?mr=1222944
LA  - en
ID  - AIHPA_1993__58_3_287_0
ER  - 
%0 Journal Article
%A Eckmann, J.-P.
%A Epstein, H.
%A Wayne, C. E.
%T Normal forms for parabolic partial differential equations
%J Annales de l'I.H.P. Physique théorique
%D 1993
%P 287-308
%V 58
%N 3
%I Gauthier-Villars
%G en
%F AIHPA_1993__58_3_287_0
Eckmann, J.-P.; Epstein, H.; Wayne, C. E. Normal forms for parabolic partial differential equations. Annales de l'I.H.P. Physique théorique, Volume 58 (1993) no. 3, pp. 287-308. http://archive.numdam.org/item/AIHPA_1993__58_3_287_0/

[CE1] P. Collet and J.-P. Eckmann, Instabilities and Fronts in Extended Systems, Princeton University Press, 1990. | MR | Zbl

[CE2] P. Collet and J.-P. Eckmann, The Time-dependent Amplitude Equation for the Swift-Hohenberg Problem, Commun. Math. Phys., Vol. 132, 1990, pp. 139-153. | MR | Zbl

[D] M.Y. Denisov, Reduction of the nonlinear Diffusion Equation to linear Form, Functional Analysis and its Applications, Vol. 19, 1985, pp. 57-58. | MR | Zbl

[MS] H. Mckean and J. Shatah, The nonlinear Schrödinger Equation and the nonlinear heat Equation Reduction to normal Form, Comm. Pure Appl. Math., Vol. 44, 1991, pp. 1067-1080. | MR | Zbl

[N] E. Nelson, Topics in Dynamics I: Flows, Princeton University Press, 1970. | MR | Zbl

[Ni] N.V. Nikolenko, Complete integrability of the nonlinear Schrödinger Equation. Soviet Math. Dokl., Vol. 17, 1976, pp. 295-298. | MR | Zbl

[PD] J. Palis and W. De Melo, Geometrical Theory of Dynamical Systems, an Introduction, Springer-Verlag, 1982. | MR | Zbl

[Se] V.I. Sedenko, On the normal Form of nonlinear partial Differential Equations on the real Axis, Math. U.S.S.R. Sbornik, Vol. 34, 1978, pp. 111-117. | MR | Zbl

[S] J. Shatah, Normal Forms and Quadratic nonlinear Klein-Gordon Equations, Comm. Pure and Appl. Math., Vol. 38, 1985, pp. 685-696. | MR | Zbl